# SDR CA140331005

- Difficulty date: March 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 23088856
- Condition: Malfunctioned
- Location: Engine
- Part time: 365 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) EXPERIENCED A FADEC FAIL TODAY ON A TEST FLIGHT FOLLOWING A NR 1 BEARING SEAL REPLACEMENT.  DURING THE TEST FLIGHT THE FADEC SUDDENLY WENT INTO MANUAL MODE, THROTTLE RESPONDED WITH PILOT INPUTS AND THEY LANDED THE ACFT SAFELY AT AIRPORT.  MFG IS SENDING THEM A REPLACEMENT ECU.  DOWNLOAD OF THE ECU REVELED NO FAULTS.
